# SDR VNAA9703004

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Part number: 001A524A1121200
- Condition: Dirty
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REAR GALLEY DOOR SEAL SQUEAL.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND INSPECTED THE GALLEY DOOR SEAL, NO DEFECTS WERE NOTED.
